Asymptotic stability for functional differential equations

  • James A. Yorke
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 60)


Functional Differential Equation Liapunov Function Uniform Asymptotic Stability Order Linear Differential Equation Retarded Argument 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. BELLMAN, Research problem: Functional differential equations, Bull. Amer. Math. Soc. 71(1965), 495.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    K. COOKE, Functional differential equations close to differential equations, Bull. Amer. Math. Soc. 72(1966), 285–288.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    J. HALE and J. LASALLE (editors), Differential equations and dynamical systems, Academic Press, 1967.Google Scholar
  4. [4]
    J. KATO, Asymptotic behaviors in functional differential equations, Tôhoku Math. Journal, second series, 18(1966), 174–215.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    J. KATO, On the existence of a solution approaching zero for functional differential equations, to be published.Google Scholar
  6. [6]
    T. M. APOSTOL, Mathematical Analysis, Addison Wesley, 1957.Google Scholar
  7. [7]
    R. BELLMAN and K. COOKE, Differential-difference equations, Academic Press, 1963.Google Scholar
  8. [8]
    V. I. LOGUNOV, On asymptotic behavior of solutions of the nth order linear differential equation with retarded argument, (Russian), Differencial’nye Uravnenija 1(1965), 467–468; Math. Reviews, 33(1967) #382.MathSciNetGoogle Scholar
  9. [9]
    S. KAKUTANI and L. MARKUS, On the non-linear difference-differential equation y’(t)=[A−By(t−t)]y(t), Contributions to the theory of nonlinear oscillations, Vol. 4, edited by S. Lefschetz, Princeton Univ. Press, 1958.Google Scholar
  10. [10]
    K. COOKE, Asymptotic theory for the delay-differential equation u’(t)=−au(t−r(u(t))), J. Math. Anal. Appl. 19(1967), 160–173.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • James A. Yorke

There are no affiliations available

Personalised recommendations